| Catalog Number |
02.12.E0411FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 may 2024: lot 2245449: (b)(4) items manufactured and released on 16-feb-2023.Expiration date: 2028-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had knee instability and the cause is unknown.At about 7 months from primary the surgeon revised the liner implanting a 2mm thicker one.The surgery was completed successfully.Implanted: 02.12.E0413fl gmk-sphere tibial insert e-cross - flex 4l - 13mm 2249833.